# SDR AALA20120925020

- Difficulty date: September 25, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,604 hours, 14,763 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY MOUNT AFT OF 986.5 +7 AND LEFT BUTTLINE 31 HAS CORROSION ON GALLEY TIE DOWN ANGLE.  REMOVED AND REPLACED ANGLE AFT OF STATION 986.5 AFT GALLEY LEFT BUTTLINE 31 PER AARD 51-00-05-1.
